- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 730804, 13 pages
The Numerical Solution of the Bitsadze-Samarskii Nonlocal Boundary Value Problems with the Dirichlet-Neumann Condition
1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Mathematics, International Turkmen-Turkish University, 74400 Ashgabat, Turkmenistan
3Department of Mathematics, Uludag University, 16059 Bursa, Turkey
Received 19 March 2012; Accepted 1 May 2012
Academic Editor: Valery Covachev
Copyright © 2012 Allaberen Ashyralyev and Elif Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [9 citations]
The following is the list of published articles that have cited the current article.
- Charyyar Ashyralyyev, and Mutlu Dedeturk, “Approximate Solution of Inverse Problem for Elliptic Equation with Overdetermination,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013.
- Svajūnas Sajavičius, “Radial basis function method for a multidimensional linear elliptic equation with nonlocal boundary conditions,” Computers & Mathematics with Applications, 2014.
- Allaberen Ashyralyev, and Elif Ozturk, “On a difference scheme of second order of accuracy for the Bitsadze-Samarskii type nonlocal boundary-value problem,” Boundary Value Problems, 2014.
- Moldir A Muratbekova, Kanat M Shinaliyev, and Batirkhan K Turmetov, “On solvability of a nonlocal problem for the Laplace equation with the fractional-order boundary operator,” Boundary Value Problems, vol. 2014, no. 1, pp. 29, 2014.
- Allaberen Ashyralyev, and Elif Ozturk, “Stability of Difference Schemes for Bitsadze-Samarskii Type Nonlocal Boundary Value Problem Involving Integral Condition,” Filomat, vol. 28, no. 5, pp. 1027–1047, 2014.
- Temur Jangveladze, Zurab Kiguradze, and George Lobjanidze, “Variational Statement and Domain Decomposition Algorithms for Bitsadze-Samarskii Nonlocal Boundary Value Problem for Poisson’s Two-Dimensional Equation,” International Journal of Partial Differential Equations, vol. 2014, pp. 1–8, 2014.
- Charyyar Ashyralyyev, and Mutlu Dedeturk, “Approximation of the inverse elliptic problem with mixed boundary value conditions and overdetermination,” Boundary Value Problems, 2015.
- Svajūnas Sajavičius, “Radial basis function collocation method for an elliptic problem with nonlocal multipoint boundary condition,” Engineering Analysis with Boundary Elements, vol. 67, pp. 164–172, 2016.
- E. A. Volkov, and A. A. Dosiyev, “On the Numerical Solution of a Multilevel Nonlocal Problem,” Mediterranean Journal of Mathematics, 2016.